# SDR SCNA20220414025

- Difficulty date: March 21, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737
- Aircraft serial: 42083
- Aircraft time: 12,067 hours, 5,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEFECT:  FRONT RIGHT AREA LIGHT BURN OUT ( CABIN INTERIOR ILLUMINATION; AIRCRAFT WITH PHOTOLUMINESCENT EMERGENCY ESCAPE PATH MARKING SYSTEMS ).   RESOLUTION:  R&R LIGHT PER AMM 33-22-00 OP CHECKS GOOD THIS CLEARS MEL 33-2-2 OK FOR SERVICE
